Contraindicated TB Drugs With Other Drugs?
In the afternoon I want to ask my friend, right? TB, and there are side effects, Jundice on my eyes is already high in bilirubin. Continue to give curcuma medication to the doctor is there any contraindication between kurkuma and TB medicine or not? Thank you
Hello, thank you for the question to HealthReplies.com
Some types of antituberculosis drugs (OAT) do have hepatotoxic properties so they can indeed cause side effects in the form of damage to liver cells. This condition is called drug-induced hepatitis (hepatitis that occurs due to drugs), the symptoms can be mild, but can also be very severe. If indeed your friend experiences drug-induced hepatitis, then your friend should immediately consult a doctor for further examination and management. Treatment usually depends on how severe the liver damage is, if the liver damage is severe, the doctor will consider stopping certain types of OAT.
Kurkuma is an herbal medicine that is believed to have hepatoprotective properties (can protect liver cells from damage). Kurkuma has no specific interactions with OAT consumed by your friends. Your friend can continue the treatment as instructed by the doctor, and suggest your friend also to take control according to the advice of the doctor who treats him.
So much information from me, hopefully enough answer